# SDR A6WA201441857

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 27,045 hours, 26,172 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACRID OIL ODOR FROM BOTH PACKS DURING USE OF APU BLEED AIR.  HAD TO SHUT DOWN BOTH PACKS & RETURN TO GATE ASAP.  ALL 3 CREW MEMBERS WENT TO THE EMER ROOM.
